Repositório Digital

A- A A+

Simple approximation for the bethe ansatz solution of the one-dimensional fermi gas

.

Simple approximation for the bethe ansatz solution of the one-dimensional fermi gas

Mostrar registro completo

Estatísticas

Título Simple approximation for the bethe ansatz solution of the one-dimensional fermi gas
Autor Gusmao, Miguel Angelo Cavalheiro
Abstract We present a simple approximation scheme for the solution of the integral equations resulting from the Bethe-ansatz diagonalization of the one-dimensional Fermi gas with ô-function attraction. These equations arise for the Hubbard model with attractive interaction in the limit of weak coupling and low density. We obtain the ground-state energy as a function of coupling and density in very good agreement with numerical solutions, as well as a value for the parameter determining the gap in the magnetic excitation spectrum which strongly supports a conjecture of Larkin and Sak.
Contido em Physical review. B, Condensed matter. New York. Vol. 35, no. 4 (Feb. 1987), p. 1682-1686
Assunto Fisica da materia condensada
Sistemas de férmions
Origem Estrangeiro
Tipo Artigo de periódico
URI http://hdl.handle.net/10183/103628
Arquivos Descrição Formato
000112846.pdf (476.0Kb) Texto completo (inglês) Adobe PDF Visualizar/abrir

Este item está licenciado na Creative Commons License

Este item aparece na(s) seguinte(s) coleção(ões)


Mostrar registro completo

Percorrer



  • O autor é titular dos direitos autorais dos documentos disponíveis neste repositório e é vedada, nos termos da lei, a comercialização de qualquer espécie sem sua autorização prévia.
    Projeto gráfico elaborado pelo Caixola - Clube de Criação Fabico/UFRGS Powered by DSpace software, Version 1.8.1.